


Archive (Printed Edition)




























Acta Univ. M. Belii Ser. Math. 23(2015), pp. 3-10 | Download full version |
Received on February 24, 2015;
Revised on 21 June 2012; Accepted in final form on April 17, 2015; Published online on July 2, 2015; Communicated with Vladimír Janiš. |
On Stability and Boundedness of Solutions of Certain Non Autonomous Fourth-Order
Delay Differential Equations
by Mebrouk Rahmane and Moussadek RemiliAbstract

Keywords
stability, Lyapunov functional, fourth-order differential equations.
Mathematics Subject Classification
(2010) 34C11.
BibTeX reference
@ARTICLE{aumb2309, author = {Mebrouk Rahmane}, author = {Moussadek Remili}, title = {On Stability and Boundedness of Solutions of Certain Non Autonomous Fourth-Order Delay Differential Equations}, journal = {Acta Univ. M. Belii Ser. Math.}, year = {2015}, volume = {23}, ages = {101--114}, issn = {1338-712X}, isbn = {978-80-557-1038-9} }